# SDR AALA202303275636

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,906 hours, 33,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Condition: Incorrect
- Location: Zone 800 - Doors
- Component: Damper, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1L DOOR ASSIST BOTTLE GAGE LOOKS WRONG. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14-000-001-B.
